# SDR FDEA200902210625

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 70,572 hours, 44,342 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6015154
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E COVE AREA FALSE SPAR WEB CRACKED OTBD OF NR 7 SPOILER ACTUATOR.  REPAIRED SPAR WEB IAW SB 727-57-158 PARTS FABRICATED ON TRAVELERS T9/780969,T9/780970,T9/780968,T9/780971,AND T9/780967.  REPAIR DOUBLER FABRICATED.
